We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

The Möbius–Wall congruences for p-adic L-functions of CM elliptic curves.

Bouganis, A. (2014) 'The Möbius–Wall congruences for p-adic L-functions of CM elliptic curves.', Mathematical proceedings of the Cambridge Philosophical Society., 156 (01). pp. 183-192.


In this paper we prove, under a technical assumption, the so-called “Möbius–Wall” congruences between abelian p-adic L-functions of CM elliptic curves. These congruences are the analogue of those shown by Ritter and Weiss for the Tate motive, and offer strong evidences in favor of the existence of non-abelian p-adic L-functions for CM elliptic curves.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:© Cambridge Philosophical Society 2013. This paper has been published in a revised form subsequent to editorial input by Cambridge University Press in 'Mathematical Proceedings of the Cambridge Philosophical Society' (156: 01 (2014) 183-192)
Date accepted:No date available
Date deposited:03 June 2014
Date of first online publication:11 November 2013
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar